Phelps spaces and finite-dimensional decompositions

R. Deville, G. Godefroy, D. E. G. Hare, V. Zizler

Research output: Contribution to journalArticlepeer-review


We show that if X is a separable Banach space such that X* fails the weak* convex point-of-continuity property (C*PCP), then there is a subspace Y of X such that both Y* and (X/Y)* fail C*PCP and both Y and X/Y have finite dimensional Schauder decompositions.

Original languageEnglish (US)
Pages (from-to)263-271
Number of pages9
JournalBulletin of the Australian Mathematical Society
Issue number2
StatePublished - Apr 1988
Externally publishedYes


Dive into the research topics of 'Phelps spaces and finite-dimensional decompositions'. Together they form a unique fingerprint.

Cite this